# SDR AALA202412244945

- Difficulty date: December 12, 2024
- Submitted: December 25, 2024
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 44,308 hours, 18,729 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A62602
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND WING UPPER TRANSLATING PANEL JUST OUTBOARD OF RIGHT HAND PYLON LOWER WEB HAS CRACKED ATTACH CLIP. REMOVED DAMAGED CLIP AND INSTALLED NEW CLIP AT RIGHT HAND WING UPPER TRANSLATING PANEL JUST OUTBOARD OF RIGHT HAND PYLON LOWER WEB. PER B737 SRM51-40-02.
